Arkansas, 2014

High Wind in Arkansas, April 24, 2014

April 24, 2014 · NWS TSA · 1 event in 1 county or zone

Wind damage was reported across portions of Benton County during the morning hours of April 24th. Large tree limbs were snapped, shingles were removed from several homes, and power lines were blown down.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$2,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TSA wrote it up.

Wind damage was reported across portions of Benton County during the morning hours of April 24th. Large tree limbs were snapped, shingles were removed from several homes, and power lines were blown down. The high wind seemed to have been supported by an area of dissipating showers that moved through the region. These showers seemed to have helped the downward transport of high wind in the low level jet to the ground.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at Apr 24, 5:01 AM CST, 2 hours 9 minutes earlier.

Area forecast discussion, Apr 24, 5:01 AM CST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
601 AM CDT THU APR 24 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

A COUPLE OF ROUNDS OF TSRA WILL BE POSSIBLE AT ALL TERMINALS
DURING THE FIRST 12 HOURS OF THE TAF PERIOD...WITH THE FROPA LATE
THIS MORNING INTO THE AFTERNOON ENDING TSRA AT EACH LOCATION. MVFR
CONDITIONS CAN BE EXPECTED IN TSRA...WITH VFR CONDITIONS
OTHERWISE. WINDS WILL SHIFT FROM A SOUTH TO SOUTHWEST DIRECTION TO
A WEST TO NORTHWEST DIRECTION AND GUSTY BEHIND THE FRONT. WINDS
WILL DIMINISH QUICKLY DURING THE MID TO LATE EVENING HOURS.

&&

.PREV DISCUSSION... /ISSUED 328 AM CDT THU APR 24 2014/

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE E ACROSS PARTS
OF ECNTRL AND SE OK LATE TONIGHT. HAVE OBSERVED SOME SPORADIC 35-45
MPH GUSTS ASSOCIATED WITH PRESSURE FALLS IN THE WAKE OF THE DECAYING
PRECIPITATION...ALTHOUGH ACTIVITY WILL CONTINUE TO WEAKEN OVER THE
NEXT SEVERAL HOURS. COLD FRONT ACROSS KS AND ASSOCIATED CONVECTION
WILL BUILD INTO NE OK LATER THIS MORNING AND EVENTUALLY DEVELOP S
ALONG THE BOUNDARY INTO THE AFTERNOON. SOME OF THIS ACTIVITY WILL
POSE A LIMITED SEVERE WEATHER THREAT...ESPECIALLY ACROSS WRN AR
WHERE THE BETTER LOW-LEVEL MOISTURE WILL BE FOUND. EXPECT THE
PRECIPITATION TO SHIFT E OF THE FORECAST BY LATE AFTERNOON...WITH
COOLER/DRIER CONDITIONS OVERNIGHT.

SOUTH WINDS WILL QUICKLY RETURN BY FRIDAY...ALTHOUGH MOISTURE RETURN
WILL REMAIN LIMITED. BREEZY AND WARM...WITH HIGHS IN THE MID 70S TO
LOWER 80S.

THE DRYLINE WILL RE-ESTABLISH ITSELF ACROSS FAR WRN OK BY SATURDAY
AFTERNOON...WITH OUR FORECAST AREA SQUARELY IN THE WARM SECTOR.
EXPECT OUR REGION TO REMAIN DRY THROUGH THE DAY...ALTHOUGH HAVE LEFT
SOME SMALL POPS ACROSS OUR WRN SECTIONS. BETTER CHANCES OF
THUNDERSTORMS WILL HOLD OFF UNTIL LATE SATURDAY NIGHT AND ESPECIALLY
BY SUNDAY AS A STRONG MID-LEVEL JET PUNCHES INTO THE SRN PLAINS AND
THE DRYLINE DRIVES EWD INTO CNTRL OK SUNDAY AFTERNOON. EXTREME
INSTABILITY AND VERY STRONG WIND FIELDS WILL BE SUPPORTIVE OF SEVERE
THUNDERSTORMS...WITH LARGE HAIL...DAMAGING WINDS AND TORNADOES
POSSIBLE SUNDAY AFTERNOON AND INTO THE EVENING.

ECMWF/GFS IN BETTER AGREEMENT GOING INTO NEXT WEEK...WITH BROAD
CYCLONIC FLOW DOMINATING THE AREA FOR MUCH OF THE WEEK. PERIODS OF
LIGHT SHOWERS WILL BE POSSIBLE...ALONG WITH AN EXTENDED PERIOD OF
BELOW NORMAL TEMPERATURES.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...22
Hazardous weather outlook, Apr 24, 3:46 AM CST, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
446 AM CDT THU APR 24 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
446 AM CDT THU APR 24 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...LATE MORNING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA TO THE WEST OF HIGHWAY 75.
	ONSET...LATE MORNING.

DISCUSSION...
ISOLATED TO SCATTERED THUNDERSTORMS ARE ONGOING THIS MORNING
ACROSS PORTIONS OF EASTERN OKLAHOMA AND WESTERN ARKANSAS TO THE
SOUTH OF HIGHWAY 412. ADDITIONAL THUNDERSTORMS ARE LIKELY TO
DEVELOP DURING THE LATE MORNING TO EARLY AFTERNOON HOURS ALONG A
COLD FRONT MOVING THROUGH THE AREA. A FEW OF THE AFTERNOON STORMS
MAY BE STRONG ENOUGH TO PRODUCE HAIL TO THE SIZE OF HALF DOLLARS
AND WIND GUSTS TO 60 MPH...ESPECIALLY ACROSS FAR EASTERN OKLAHOMA
AND WESTERN ARKANSAS. ALL THUNDERSTORM ACTIVITY WILL HAVE MOVED
TO THE EAST OF THE AREA BY THE EVENING HOURS.

THE RISK OF RAPID FIRE SPREAD WILL INCREASE LATE THIS MORNING AND
INTO THE AFTERNOON HOURS BEHIND THE AFOREMENTIONED COLD FRONT...AS
WINDS INCREASE FROM THE WEST AND NORTHWEST AND LOW LEVEL MOISTURE
DECREASES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
           HIGH WIND POTENTIAL.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE WEATHER PATTERN WILL REMAIN ACTIVE FOR THE REST OF THE WEEK
AND ESPECIALLY THROUGH THE WEEKEND...LEADING TO MULTIPLE ROUNDS OF
THUNDERSTORMS AND THE POTENTIAL FOR SEVERE WEATHER. ISOLATED SEVERE
THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY AFTERNOON AND EVENING
MAINLY WEST OF HIGHWAY 75 IN EASTERN OKLAHOMA. WIDESPREAD AND HIGH
END SEVERE STORMS WILL BE MOST LIKELY SUNDAY AFTERNOON AND EVENING
ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS. TORNADOES...POSSIBLY
STRONG...VERY LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS WILL ALL
BE POSSIBLE WITH SUNDAYS STORMS. CONTINUE TO MONITOR FORECASTS AND
OUTLOOKS IN THE COMING DAYS AS THE OVERALL THREAT LEVEL AND
ADDITIONAL DETAILS ARE REFINED LEADING UP TO SUNDAY.

BESIDES THE SEVERE THUNDERSTORM POTENTIAL...INCREASED FIRE DANGER
WILL ALSO BE A PROBLEM FRIDAY AND AGAIN ON SATURDAY AFTERNOON
ALONG AND TO THE NORTH OF INTERSTATE 44 DUE TO STRONG AND GUSTY
SOUTHERLY WINDS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 24, 4:58 AM CST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
558 AM CDT THU APR 24 2014

OKZ065-066-241130-
OKFUSKEE OK-OKMULGEE OK-
558 AM CDT THU APR 24 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN OKMULGEE

AT 558 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BEARDEN...
MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...WILSON...OKEMAH...WELEETKA...BEARDEN...
CLEARVIEW...PHAROAH...CASTLE...OKFUSKEE...HENRYETTA...BRYANT...DEWAR
AND OKMULGEE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3544 9648 3543 9645 3546 9645 3570 9612
      3539 9589 3537 9598 3536 9599 3528 9627
      3528 9641 3534 9645 3543 9645 3544 9646
      3543 9649
TIME...MOT...LOC 1058Z 237DEG 35KT 3537 9635
Special weather statement, Apr 24, 5:44 AM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
644 AM CDT THU APR 24 2014

OKZ065-066-070-071-073-241230-
MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-PITTSBURG OK-
644 AM CDT THU APR 24 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     MCINTOSH AND PITTSBURG

IN EAST CENTRAL OKLAHOMA
     WESTERN MUSKOGEE AND EASTERN OKFUSKEE

IN NORTHEAST OKLAHOMA
     SOUTHERN OKMULGEE

AT 642 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHWEST OF WILSON TO 5 MILES SOUTH OF
HENRYETTA TO 11 MILES SOUTHWEST OF ASHLAND...MOVING EAST AT 30 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...WILSON...OKMULGEE...HENRYETTA...HOFFMAN...SCHULTER...
MORRIS...EUFAULA...CHECOTAH...HANNA...STIDHAM...ONAPA...PIERCE...
HITCHITA...RENTIESVILLE...MCALESTER...KIOWA...PITTSBURG...BLANCO...
ASHLAND...SAVANNA...HARTSHORNE...HAILEYVILLE...DOW...HAYWOOD...ALDERS
ON...KREBS...ARPELAR...SCIPIO...BLOCKER...CROWDER...INDIANOLA...
CANADIAN...COUNCIL HILL...OKTAHA...WAINWRIGHT...AND BOYNTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING PEA SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3573 9561 3555 9541 3503 9548 3502 9551
      3490 9550 3460 9555 3459 9588 3468 9589
      3468 9610 3505 9610 3513 9601 3514 9602
      3516 9599 3528 9599 3529 9607 3534 9605
      3556 9625
TIME...MOT...LOC 1142Z 248DEG 28KT 3549 9607 3538 9594
          3466 9619
Special weather statement, Apr 24, 6:26 AM CST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
726 AM CDT THU APR 24 2014

OKZ049-073-075-241315-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
726 AM CDT THU APR 24 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN PITTSBURG...PUSHMATAHA AND SOUTHERN LATIMER

AT 727 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF BLANCO TO 13 MILES SOUTHWEST OF
KELLOND...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...YANUSH...HIGGINS...SOBOL...PITTSBURG...
BLANCO...ANTLERS...CLAYTON...CORINNE...DELA...RATTAN...CLOUDY...
MOYERS...FINLEY...KOSOMA...SNOW...NASHOBA...STANLEY...TUSKAHOMA...
KIAMICHI...ALBION...OLETA...KELLOND...EUBANKS...DUNBAR...SARDIS AND
CLAYTON LAKE STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3450 9579 3451 9578 3451 9568 3459 9568
      3459 9589 3482 9587 3486 9508 3424 9513
      3423 9514 3416 9514 3416 9578
TIME...MOT...LOC 1227Z 268DEG 36KT 3480 9573 3417 9580
Special weather statement, Apr 24, 6:30 AM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
730 AM CDT THU APR 24 2014

OKZ068-070>075-241315-
CHEROKEE OK-HASKELL OK-LATIMER OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG
OK-SEQUOYAH OK-
730 AM CDT THU APR 24 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHERN CHEROKEE...MUSKOGEE AND NORTHWESTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     HASKELL...EASTERN MCINTOSH...NORTHEASTERN PITTSBURG AND NORTHERN
     LATIMER

AT 730 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES WEST OF SUMMIT TO 4 MILES SOUTHEAST OF EUFAULA
TO 3 MILES SOUTH OF ALDERSON...MOVING EAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...PUMPKIN CENTER...
STIGLER...LEQUIRE...LEWISVILLE...KINTA...ENTERPRISE...WHITEFIELD...
KANIMA...TAMAHA...VIAN...GORE...BOX...COOKSON...WILBURTON...DAMON...
GOWEN...PANOLA...RED OAK...EUFAULA...CHECOTAH...ONAPA...
RENTIESVILLE...HARTSHORNE...HAILEYVILLE...DOW...BACHE...ALDERSON...
KREBS...BLOCKER...FEATHERSTON...CROWDER...QUINTON...CANADIAN...
MUSKOGEE...BRIARTOWN...PORUM...WARNER...OKTAHA...KEEFETON...
WAINWRIGHT...SUMMIT...BRAGGS...WEBBERS FALLS.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3580 9488 3486 9506 3482 9579 3575 9556
TIME...MOT...LOC 1230Z 263DEG 33KT 3567 9545 3524 9550
          3485 9565
Special weather statement, Apr 24, 6:53 AM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
753 AM CDT THU APR 24 2014

OKZ053-241345-
CHOCTAW OK-
753 AM CDT THU APR 24 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 AM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     CHOCTAW

AT 753 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
UNGER...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...HUGO...ORD...FROGVILLE...GRANT...GAY...
GOODLAND...SAWYER...FORT TOWSON...SWINK...UNGER...SOPER...MESSER...
HUSKEY...FALLON...APPLE...HUGO LAKE STATE PARK AND RAYMOND GARY STATE
PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3387 9551 3389 9551 3388 9555 3392 9556
      3393 9559 3388 9569 3389 9575 3386 9577
      3387 9581 3402 9585 3416 9533 3415 9515
      3394 9515 3395 9522 3388 9526 3386 9539
TIME...MOT...LOC 1253Z 251DEG 26KT 3394 9573
Special weather statement, Apr 24, 7:09 AM CST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
809 AM CDT THU APR 24 2014

OKZ068-069-072-074-076-241400-
ADAIR OK-CHEROKEE OK-HASKELL OK-LE FLORE OK-SEQUOYAH OK-
809 AM CDT THU APR 24 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN CHEROKEE AND SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN HASKELL AND NORTHERN LE FLORE

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

AT 809 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF CHEROKEE LANDING STATE PARK TO 2
MILES WEST OF MC KEY TO 4 MILES SOUTH OF KANIMA...MOVING EAST AT 40
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
MARIETTA...COTTONWOOD...STILWELL...BUNCH...KEOTA...KANIMA...TAMAHA...
SALLISAW...GANS...MULDROW...ROLAND...MC KEY...VIAN...BRUSHY...
SHORT...MARBLE CITY...BOX...MOFFETT...COOKSON...SPIRO...POCOLA...
SCULLYVILLE...BRADEN...COWLINGTON...LAKE TENKILLER STATE PARK...
CHEROKEE LANDING STATE PARK...BRUSHY LAKE STATE PARK AND ADAIR STATE
PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3519 9446 3518 9507 3548 9500 3580 9509
      3594 9453 3547 9444
TIME...MOT...LOC 1309Z 270DEG 36KT 3580 9496 3548 9488
          3522 9500

LACY

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 high wind. Local standard time, as filed.

High Wind, Benton

When
April 24, 7:10 AM CST to 7:20 AM CST
Where
Benton forecast zone
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Broadcast Media
Coordinates
36.339, -94.256 (the zone’s center; the record gives no point)

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2014Every state in 2014This day in weather historyWarnings in Arkansas, April 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 505195.